RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1992, Volume 33, Number 3, Pages 101–111 (Mi smj3228)  

An inverse problem for the wave equation with a piecewise-constant coefficient

M. M. Lavrent'ev (Jn.)


Full text: PDF file (687 kB)

English version:
Siberian Mathematical Journal, 1992, 33:3, 452–461

Bibliographic databases:

UDC: 517.95
Received: 23.01.1991

Citation: M. M. Lavrent'ev (Jn.), “An inverse problem for the wave equation with a piecewise-constant coefficient”, Sibirsk. Mat. Zh., 33:3 (1992), 101–111; Siberian Math. J., 33:3 (1992), 452–461

Citation in format AMSBIB
\Bibitem{Lav92}
\by M.~M.~Lavrent'ev (Jn.)
\paper An inverse problem for the wave equation with a piecewise-constant coefficient
\jour Sibirsk. Mat. Zh.
\yr 1992
\vol 33
\issue 3
\pages 101--111
\mathnet{http://mi.mathnet.ru/smj3228}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1178462}
\zmath{https://zbmath.org/?q=an:0784.35121}
\transl
\jour Siberian Math. J.
\yr 1992
\vol 33
\issue 3
\pages 452--461
\crossref{https://doi.org/10.1007/BF00970893}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1992KB79600010}


Linking options:
  • http://mi.mathnet.ru/eng/smj3228
  • http://mi.mathnet.ru/eng/smj/v33/i3/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:12
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021